# SDR AALA202208189678

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777
- Aircraft serial: 30261
- Aircraft time: 81,619 hours, 10,455 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 2L LAVORATORY DOOR HAS LOOSE TRIM THAT IS INTERFERING WITH THE LATCHING MECHANISM CAUSING THE DOOR TO GET STUCK CLOSED. RESECURED LAVORATORY 2L DOOR TRIM RUBBER OPERATIONS NORMAL REFERENCE 25-00-00.
